Advanced search
Start date
Betweenand

Claudio Michael Qureshi Valdez

CV Lattes


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Uruguai

graduation at Licenciatura en matemáticas from Universidad de la Republica Uruguay (2007), master's at Maestria en Matemática from Universidad de la Republica Uruguay (2012) and doctorate at Doutorado em Matemática Aplicada from Universidade Estadual de Campinas (2015). Has experience in Electric Engineering, focusing on Telecommunications (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated December 04, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (6)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications6
Citations8
Cit./Article1.3
Data from Web of Science

QURESHI, CLAUDIO; REIS, LUCAS. Dynamics of the a-map over residually finite Dedekind domains and applications. JOURNAL OF NUMBER THEORY, v. 204, p. 134-154, . Web of Science Citations: 0. (13/25977-7, 15/26420-1, 18/03038-2)

QURESHI, CLAUDIO; PANARIO, DANIEL. REDEI ACTIONS ON FINITE FIELDS AND MULTIPLICATION MAP IN CYCLIC GROUP. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 29, n. 3, p. 1486-1503, . Web of Science Citations: 4. (12/10600-2, 14/04096-5)

QURESHI, CLAUDIO; COSTA, SUELI I. R.; RODRIGUES, CHRISTIANE BUFFO; FIRER, MARCELO. On Equivalence of Binary Asymmetric Channels Regarding the Maximum Likelihood Decoding. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 64, n. 5, p. 3528-3537, . Web of Science Citations: 0. (13/25977-7, 15/26420-1)

QURESHI, CLAUDIO M.. Matched Metrics to the Binary Asymmetric Channels. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 65, n. 2, p. 1106-1112, . Web of Science Citations: 0. (13/25977-7, 15/26420-1)

QURESHI, CLAUDIO; PANARIO, DANIEL; MARTINS, RODRIGO. CYCLE STRUCTURE OF ITERATING REDEI FUNCTIONS. Advances in Mathematics of Communications, v. 11, n. 2, SI, p. 397-407, . Web of Science Citations: 3. (12/10600-2)

QURESHI, CLAUDIO. On the non-existence of linear perfect Lee codes: The Zhang-Ge condition and a new polynomial criterion. EUROPEAN JOURNAL OF COMBINATORICS, v. 83, . Web of Science Citations: 1. (13/25977-7, 15/26420-1)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

VALDEZ, Claudio Michael Qureshi. Códigos perfeitos nas métricas de Lee e Chebyshev e iterações de funções de Rédei : Perfect codes in the Lee and Chebyshev metrics and iterating Rédei functions. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas.  (12/10600-2

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: